# SDR 2008FA0000658

- Difficulty date: September 1, 2008
- Submitted: September 30, 2008
- Operation: General aviation
- Make and model: Piper PA-28R-200
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6707002
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING SPAR CRACKED IN THE AREA OF WHERE THE PIVOT BLOCK IS INSTALLED. (K)
